| Model Number |
PROBE, ARTICULATING, 3.0 X 330MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the endoscopic decompression procedure, the tip of the probe broke off after being inserted into the patient.The broken piece was retrieved from the patient with the aid of x-ray guidance.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.